Mathematics

[4] A two-component Matched Interface and Boundary (MIB) regularization for charge singularity in implicit solvation

Weihua Geng Southern Methodist University, USA Shan Zhao University of Alabama, USA

Numerical Analysis and Scientific Computing Data Analysis, Bio-Statistics, Bio-Mathematics mathscidoc:2005.42001

Journal of Computational Physics, 351, 25-39, 2017
[ Download ] [ 2020-05-29 10:51:58 uploaded by shanzhao ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Multiscale Persistent Functions for Biomolecular Structure Characterization

Kelin Xia Zhiming Li Lin Mu

Category Theory mathscidoc:2005.04001

Bull Math Biol, 2018
[ Download ] [ 2020-05-24 09:33:55 uploaded by admin ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Two-stage dimension reduction for noisy high-dimensional images and application to Cryogenic Electron Microscopy

SZU-CHI CHUNG INSTITUTE OF STATISTIC SHAO-HSUAN WANG INSTITUTE OF STATISTIC PO-YAO NIU INSTITUTE OF STATISTIC SU-YUN HUANG INSTITUTE OF STATISTIC WEI-HAU CHANG INSTITUTE OF STATISTIC I-PING TU INSTITUTE OF STATISTIC

Data Analysis mathscidoc:2005.84001

Annals of Mathematical Sciences and Applicaitons , 5, (2), 2020
[ Download ] [ 2020-05-22 17:59:57 uploaded by admin ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved